You are here :


Papers



POSITIONAL STRATEGIES IN LONG EHRENFEUCHT-FRAISSE GAMES,
with S. Shelah and J. Väänänen Journal of Symbolic Logic vol.85 (1), (2015), 285-300.
.ps .pdfbibteX abstract
Abstract

We prove that it is relatively consistent with ZF + CH that there exist two models of cardinality \aleph_2 such that the second player has a winning strategy in the Ehrenfeucht-Fraissé-game of length \omega_1 but there is no \sigma-closed back-and-forth set for the two models. If CH fails, no such pairs of models exist.


STATIONARY SET REFLECTION AND TWO CARDINAL TREE PROPERTIES,
with H. Sakai, J. Inst. Math. Jussieu, vol.14 (1), (2015), 69–85.
.ps .pdfbibteX abstract
Abstract

We study consequences of stationary and semi-stationary set refl ection. We show that the semi-stationary re ection principle implies the Singular Cardinal Hypothesis, the failure of weak square principle, etc. We also consider two cardinal tree properties introduced recently by Weiss and prove that they follow from stationary and semi-stationary set refl ection augmented with a weak form of Martin's Axiom. We also show that there are some differences between the two refl ection principles which suggest that stationary set reflection is analogous to supercompactness whereas semi-stationary set reflection is analogous to strong compactness.


PCF STRUCTURES OF HEIGHT LESS THAN $$\omega_3$$,
with K. Er-rhaimini, Journal of Symbolic Logic vol.75 (4), (2010), no. 4, 1231–1248.
.ps .pdfbibteX abstract


FORCING AXIOMS AND CARDINAL ARITHMETIC,
Logic Colloquium 2006, Lect. Notes in Logic, Association for Symbolic Logic, Chicago, IL, (2009), pp. 328--360;

.ps .pdfbibteX abstract
MAHARAM ALGEBRAS,
Ann. Pure Appl. Logic, vol. 158 (3), (2009), pp. 190--202;

.ps .pdfbibteX abstract
BOUNDING THE CONSISTENCY STRENGTH OF A FIVE ELEMENT LINEAR BASIS,
with B. Koenig, P. Larson and J. T. Moore , Israel Journal of Mathematics, vol. 164 (1), (2008), pp. 1-18;

.ps .pdf bibteX abstract
MAHARAM ALGEBRAS AND COHEN REALS,
with I. Farah, Proceedings of the Amer. Math. Society, vol. 135 (7), (2007), pp. 2283-2290;

.ps .pdf bibteX abstract
BOUNDED PROPER FORCING AXIOM AND WELL ORDERINGS OF THE REALS,
with A. Caicedo, Mathematical Research Letters, vol. 13 (2-3), (2006), pp. 393--408;

.ps .pdf bibteX abstract
Von Neumann's Problem and Large Cardinals,
with I. Farah, Bulletin of the London Mathematical Society, vol.38 (6), (2006), pp. 907--912;

.ps .pdf bibteX abstract
CCC Forcing and Splitting Reals,
Israel Journal of Mathematics, vol. 147, (2005), pp. 209-220;

.ps .pdf bibteX abstract
Collapsing functions,
with E. Schimmerling, Mathematical Logic Quarterly, vol. 50, (2004), pp. 3-8;

.ps .pdf bibteX abstract
Games played on partial isomorphisms,
with J. Väänänen, Archive for Mathematical Logic, vol. 49 (1), (2004), pp. 19-30;

.ps .pdf bibteX abstract
The basis problem for CCC posets,
Proceedings of the Hajnal Conference, DIMACS Series in Discrete Mathematics and Theoretical Computer Science, vol. 58, (2002), pp. 149-160;

.ps .pdf bibteX abstract
On the complexity of the isomorphism relation for fields of finite transcendence degree,
with S. Thomas, Journal of Pure and Applied Algebra, vol. 159 (2-3), (2001), pp. 347-363;

.ps .pdf bibteX abstract
Asymptotic cones of finitely generated groups,
with S. Thomas, Bulletin of the London Mathematical Society, vol. 32, (2000), pp. 203-220;

.ps .pdf bibteX abstract
Analytic ideals and cofinal types,
with A. Louveau, Annals of Pure and Applied Logic, vol. 99 (1-3), pp. 171-195;

.ps .pdf bibteX abstract
On the complexity of the isomorphism relation for finitely generated groups,
with S. Thomas, Journal of Algebra, vol. 217 (1), pp. 352-373;

.ps .pdf bibteX abstract
A note on Tsirelson type ideals,
Fundamenta Mathematicae, vol. 159 (3), (1999), pp. 259-268;

.ps .pdf bibteX abstract
Complexity of reals in inner models of set theory,
with H. Woodin, Annals of Pure and Applied Logic, vol. 92, (1998), pp. 283-295;

.ps .pdf bibteX abstract
Nonstandard Models and Analytic Equivalence Relations,
with S. Friedman, Proceedings of the American Mathematical Society, vol. 125, no. 6, (1997), pp. 1807-1809;

.ps .pdf bibteX abstract
Delta_1-Definability,
with S. Friedman, Annals of Pure and Applied Logic, vol. 89, no. 1, pp. 93-99;

.ps .pdf bibteX abstract
Hereditary normality of yN,
with P. Nyikos and L. Soukup, Topology and its applications, vol. 65, (1995), pp. 9-19;

.ps .pdf bibteX abstract
Borel partitions of infinite subtrees of a perfect tree,
with A. Louveau and S. Shelah, Annals of Pure and Applied Logic, vol. 63, (1993), pp. 271-281;

.ps .pdf bibteX abstract
Complete normality and countable compactness,
with P. Nyikos, B. Shapirovskii and Z. Szentmiklossy, Topology Proceedings, vol.17 (1992), pp. 395-403;

.ps .pdf bibteX abstract
A note on Borel equivalence relations,
with A. Louveau, Proceedings of American Mathematical Society, vol. 120 (1), (1994), pp. 255-259;

.ps .pdf bibteX abstract
Deterministic Approximate Counting of Depth-2 Circuits,
with M. Luby, A. Wigderson, Proceedings of the Second Israeli Symposium on Theory of Computing and Systems, 1993, pp. 18-24;

.ps .pdf abstract
OCA and automorphisms of P(N)/FIN,
Topology and its applications, vol. 49, (1993), pp. 1-13;

.pdf bibteX abstract
Efficient Approximation of Product Distributions,
with G. Even, O. Goldreich, M. Luby, N. Nisan, Random Structures and Algorithms, vol. 13, No. 1, pp. 1-16, August 1998 - (Journal version);

.ps .pdf bibteX abstract
Approximations of General Independent Distributions,
with G. Even, O. Goldreich, M. Luby, N. Nisan, Proceedings of the 24th Symposium on the Theory of Computing, (STOC), pp. 10-16, 1992. - (Conference version);

.ps .pdf abstract
On Deterministic Approximation of DNF,
with M. Luby, preliminary version in Prooceedings of the 23rd Symposium on the Theory of Computing, (STOC), (1991), pp. 430-438; final version in Algorithmica, vol. 16, no. 4/5, (Oct/Nov 1996), pp. 415-433;

.ps .pdf bibteX abstract
Applications of the Open Coloring Axiom,
W. Just
et H. Woodin , eds. Springer Verlag, Berlin, (1992), pp. 137-154;

.pdf bibteX abstract
CCC posets of perfect trees,
Compositio Mathematica, vol. 79, (1991), pp. 279-294;

.ps .pdf bibteX abstract
Forcing axioms and stationary sets,
Advances in Mathematics, vol. 94 (2), (1992), pp. 256-284;

.pdf bibteX abstract
Martin's axiom and partitions,
with S. Todorcevic, Compositio Mathematica, vol. 63, (1987), pp. 391-407;

.pdf bibteX abstract
Playful Boolean algebras,
Transactions of the American Mathematical Society, vol. 296 (2), (1986), pp. 727-740;

.ps .pdf bibteX abstract
Jensen's box principle and the Novak number of partially ordered sets,
Journal of Symbolic Logic, vol. 51 (1), (1986), pp. 47-58;

.ps .pdf bibteX abstract
Definable automorphisms of P(N)/FIN,
Proceedings of the American Mathematical Society, vol. 96 (1), (1986), pp. 130-135;

.pdf bibteX abstract


[ Top ]

Site Saerch Web Search

Search Tips| Sitemap | FreeFind
List all links on this page
What's New?

Related


Note !

To view or download PDF files you need Adobe® Acrobat® Reader® which can be downloaded for free from the Adobe Official Website ( 27.7MB).

Acrobat® Reader®

You will also need a PostScript file viewer in order to view the PS files, such as Ghostview (UNIX, distributed with ghostscript) and GSView (Windows) which can also read and display PDF files.

GSView